# SDR SWAA2022020746041

- Difficulty date: January 19, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 17,743 hours, 7,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION REAR SPAR VAPOR BARRIER HAS AN 8' DIAGONAL CRACK BETWEEN RBL 31.83 + RBL 35 / PERFORMED ITERIM REPAIR; IAW SRM 57-10-10-1A-2 STEP 4(A) (1) THRU (4). VISUAL INSPECTION OF THE INTERIM REPAIR AREA AT 1200 FC INTERVALS OR MORE FREQUENTLY.
